Top
20
Doctor insights on: I Take Warfarin Could That Be What Is Causing My Facial Sores

Share
1

1
I take warfarin. Could that be what is causing my facial sores?

I take warfarin. Could that be what is causing my facial sores?

Possible: Warfarin can cause skin lesions. If you think this is it, discuss with your pcp or Coumadin (warfarin) management doctor or perhaps a dermatologist. Be careful! apparently you must have the Coumadin (warfarin) or you would not be on it. Get seen and get help. ...Read more

See 1 more doctor answer

Warfarin (Definition)

Warfarin is a medication used to thin the blood and to prevent or treat people with blood clots. It requires frequent blood ...Read more


2

2
I have what appear to be forcyde spots on my lips. Could this be related to my prescription of modafinil? Is there anything I can do if it is forcyde?

I have what appear to be forcyde spots on my lips. Could this be related to my prescription of modafinil? Is there anything I can do if it is forcyde?

Fordyce Spots: Fordyce spots are small, benign lumps under the skin which have the approximate appearance of a grain of rice. They are more likely to be seen in the lips and other mucous membranes. They are completely normal and can be found in all people. They are unrelated to modafinil use. There is no "cure" for them since they are not abnormal and do not represent a disease process. http://en.wikipedia.org/wiki/Fordyce_spots ...Read more

4

4
I am having frequent pimples in the ear. Is this normal and what might be the causes? How could I prevent these?

I am having frequent pimples in the ear. Is this normal and what might be the causes? How could I prevent these?

It is very common: These are called comedones. Retinoids help a lot. You can try OTC retinols but likely extraction and prescription strength retinoids would work best, so just make appointment with dermatologist ...Read more

5

5
Should i be concerned if my bones/ joints always pop. What is the cause of this and how can I stop it?

Should i be concerned if my bones/ joints always pop. What is the cause of this and how can I stop it?

Only if painful: Popping or cracking of joints is very common and typically nothing to be concerned about unless there is persistent associated pain. In other words, if your joints pop and it's not painful, it's nothing to worry about. There are different theories about what causes this. It may be due to gases rapidly coming out of solution in your joints. If you have pain associated with the popping, see a doctor ...Read more

7

7
The tonsil stones are all on one side and someone told me that could possibly be dangerous is this true. What shall I do?

The tonsil stones are all on one side and someone told me that could possibly be dangerous is this true. What shall I do?

Not dangerous: Tonsil stones can be uncomfortable and can cause bad breath but they are not dangerous. You can removed them with a qtip or water pick. They form in small crypts in your tonsils when food gets packed in. The fact that they are only on one side just means the crypts are only on one side. ...Read more

See 1 more doctor answer
8

8
I have red sores on my tongue that hurt. What could it be and how could i relieve the pain with natural treatment.

I have red sores on my tongue that hurt. What could it be and how could i relieve the pain with natural treatment.

Tongue sores: Can be from many things: traumatic, canker sores, viral, fungal, are the most common types of ulcers but there are many other possibilities. You need to see a dentist who can diagnose the cause and depending upon what you have, will determine the appropriate treatment. You need a professional evaluation and not trial and error natural home remedies that probably won't do anything. ...Read more

See 1 more doctor answer
9

9
I have these painful blisters that are starting to crack and bleed on the sides of my mouth. Is this something I should be concerned about or is there any medication to relieve the pain?

I have these painful blisters that are starting to crack and bleed on the sides of my mouth. Is this something I should be concerned about or is there any medication to relieve the pain?

Yes: Cheilosis can be a yeast infection, but usually is a vitamin deficiency, such as b6, iron or zinc. Treatment is based on cause, so see your provider. If you are pregnant or nursing, stay on your prenatal vitamins. Avoid excess sugar, as this can tie up b vitamins. ...Read more

See 2 more doctor answers
10

10
I take Coumadin (warfarin) and my gums are bleeding a little could this be caused by the blood thinner and what should I do?

I take Coumadin (warfarin) and my gums are bleeding a little could this be caused by the blood thinner and what should I do?

See a dentist: The Coumadin (warfarin) could contribute to the bleeding gums. However, gum disease is the #1 cause of bleeding gums. Please see a dentist to have your teeth and gums examined. ...Read more

See 4 more doctor answers
11

11
My uvula is touching the back of my tongue. It isn't painful but uncomfortable. I'm curious if I should be concerned, and what could help it. Thanks. ?

My uvula is touching the back of my tongue. It isn't painful but uncomfortable. I'm curious if I should be concerned, and what could help it. Thanks. ?

Long uvula: We don't often see uvula's that so long they create uncomfortable feelings. If you are concerned, have your dentist or oral surgeon take a look. This tissue could be shortened with a laser without much problem. ...Read more

12

12
I pretty sure that dairy (milk) is the cause to the breakout on my back. Is there a way for me to be certain about this? What should I do?

I pretty sure that dairy (milk) is the cause to the breakout on my back. Is there a way for me to be certain about this? What should I do?

Allergy testing: An appointment with an allergy specialist could provide you allergy testing to determine if you are allergic to milk or milk products along with any other allergies. ...Read more

13

13
I have braces and I have a sore tooth the dentist said it isn't a cavity so what else could be causing this?

I have braces and I have a sore tooth the dentist said it isn't a cavity so what else could be causing this?

Braces& sore teeth: Braces pull teeth through bone to a better position. This causes the tissues holding the teeth in to become sore. The sore part is adjacent to the tooth and can feel like a toothache. ...Read more

See 2 more doctor answers
14

14
One of my feet is always peeling due to an internal fungus. The meds that i would take cause kidney problems. What else can I do to stop it.?

One of my feet is always peeling due to an internal fungus. The meds that i would take cause kidney problems. What else can I do to stop it.?

Fungus: About what sort of internal fungus are u speaking? Peeling foot may be athlete's foot fungus, that can be treated with otc cream like lamisil (terbinafine). Foot soaks with epsom salts & tee tree oil can help as can soaks in 10% bleach solution (1 cup bleach to 10 cups water) followed by plain water rinse. Dry thoroughly. Sterilize socks & footwear. Oral antifungals challenge liver more than kidney. ...Read more

See 1 more doctor answer
16

16
My left eye has a little pressure behind it but both eyes are sprta bloodshot. What could this be and what could I do to lose the pain? Im only 16. I also have anxiety and could stress be causing this?

My left eye has a little pressure behind it but both eyes are sprta bloodshot. What could this be and what could I do to lose the pain? Im only 16. I also have anxiety and could stress be causing this?

How dry You are? : Eye pain and swelling of the eye can be a sign of dry eyes, allergic eye or contact related problems, emergent eye infection of lids etc. I suggest not trying to read up all about it and see your health care professional if simple eye lubricants, allergy eye drops and contact removal hasn't helped. ...Read more

17

17
Should i be worried that my tcount is 5 9 and what could cause this?

Should i be worried that my tcount is 5 9 and what could cause this?

Depends: I'm not sure what a "t count" is. If you mean a t-cell count, a low level of 59 can sometimes indicate an immune system disorder but can sometimes be normal. ...Read more

18

18
I have a hematoma on roof of my mouth that is sore to the touch. I don't recall any trauma to that area. What could it be? Is it dangerous?

I have a hematoma on roof of my mouth that is sore to the touch.  I don't  recall any trauma to that area.  What could it be?  Is it dangerous?

Hematoma or bruise?: Hematomas, petechiae , purpura and eccymoses all result from either trauma, infection systemic disease or blood problems (like medicine reactions or neoplastic/cancer changes). Without a clear history of trauma , i recommend you see your dentist to help determine the cause. Lack or presence of pain is not always a good thing. ...Read more

See 1 more doctor answer
19

19
Newly formed rash on my arm has me concerned as to what it might be. Can the ER tell me what it is?

Newly formed rash on my arm has me concerned as to what it might be. Can the ER tell me what it is?

ER might not be: required. This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. Once accurately assessed a treatment plan can be developed. ...Read more

Dr. Ted King
700 doctors shared insights

Coumadin (Definition)

Coumadin is an anticholinergic agent which is a kind of anti-Parkinson's drug ...Read more